# SDR GLBA201206121

- Difficulty date: June 12, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- Aircraft time: 45,526 hours, 48,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS IN PAX CABIN WON'T TEST, ONE RED, ONE WHITE BY ROW ONE.
